MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.8 VARIABLE ANG LCKNG DRILL GUIDE/CONE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.8 VARIABLE ANG LCKNG DRILL GUIDE/CONE; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.110.023
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, while inspecting the instruments after going through the decontamination process there were 2 instruments that were damaged.This item was a small screwdriver and the wooden handle is cracked.As the wood swells with water and heat the crack is more profound.The second item was a cone and the tip of the cone was bend.However, when the item was set aside a staff member at the hospital disposed of it in the red sharps container and was unable to retrieved due to safety concerns.This report is for (1) 1.8mm variable angle locking drill guide/cone.This is report 1 of 1 for complaint (b)(4).

Brand Name
1.8 VARIABLE ANG LCKNG DRILL GUIDE/CONE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12533441
Report Number2939274-2021-05770
Device Sequence Number1271343
Product Code FZX
UDI-Device Identifier10886982071941
UDI-Public(01)10886982071941
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.110.023
Device Catalogue Number03.110.023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.8 VARIABLE ANG LCKNG DRILL GUIDE/CONE